# SDR CSS2003F00000

- Difficulty date: December 26, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N98695
- Make and model: Cessna 402B
- Aircraft serial: 402B1052
- Engine: Cont TSIO520EB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part serial: 2713B4R
- Condition: Surges
- Part time: 3,079 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE SURGED, POWER LOSS, AND WAS SHUT DOWN IN FLIGHT.
